MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH
Catalog Number 5954810
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Hernia (2240)
Date of Event 01/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient underwent implant of a bard/davol ventralight st mesh in 2019.As reported, on (b)(6) 2022, a ct scan revealed the possibility of recurrent hernia at the same location and it was reported that the mesh appeared to be "flipped".
 
Additional Manufacturer Narrative
As reported, about 3 years post-implant of the ventralight st mesh, the patient experienced a possible recurrent hernia.Hernia recurrence is a known inherent risk of hernia repair surgery and is listed in the adverse reactions section of the instructions for use (ifu) as a possible complication.Based on the available information, no conclusion can be made.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Note, the date of implant is provided as a best estimate based on the information provided.

Brand Name
VENTRALIGHT ST MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key13419071
Report Number1213643-2022-00012
Device Sequence Number17361114
Product Code FTL
UDI-Device Identifier00801741031687
UDI-Public(01)00801741031687
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101851
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5954810
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2022
Initial Report FDA Received Date02/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown